# SDR AU001100

- Difficulty date: October 16, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104223
- Condition: Unapproved Part
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH OVERWING SLIDE INFLATION CYLINDER INCORRECT PART.  THE INCORRECT PNO 130104-223 INFLATION CYLINDER HAS A 750 CUBIC INCHCAPACITY BOTTLE WHILE THE CORRECT INFLATION CYLINDER HAS A 900 CUBIC INCH CAPACITY BOTTLE. UNAPPROVED PART.
